Events

Topical Issues in Hospital Catering

Date: 27th September 2018

Time: 10am - 5pm

Venue: The Queen Elizabeth Conference Room at The Royal Foundation of St Katharine – directions can be found on their website https://rfsk.org.uk

The Royal Foundation of St Katharine, 2 Butcher Row, London E14 8DS

Cost

£41.10 for BDA FSSG members

£69.98 non-members of FSSG

Special rates for students.

Book your place now.

Speakers include:

Caroline Lecko NHS Improvement

Emma Brookes NHS Improvement

Andy Jones Chair PS100 Group

Norma McGough Coeliac UK

Liz Boaden Royal College of Speech and Language Therapists

Phil Shelley Past Chair HCA

Heather Russell The Vegan Society

Topics include areas of topical interest including:

PLACE and quality improvement approaches to improve service delivery

The new Hospital Food Standards and Strategy Group

HFS, GBS and CQUINs plus DEFRA and public sector procurement

All you need to know about IDDSI

Gluten Free provision in hospitals 

Agenda

10.00

Registration and Coffee

 

 

10.30    

Welcome and Introduction      

Maxine Cartz Chair Elect FSSG

 

10.35

Session 1 Keynote Speaker 35 mins

Caroline Lecko NHS Improvement

Areas of topical interest including PLACE and quality improvement approaches to improve service delivery

11.10

Session 2 15 mins

Emma Brookes NHS Improvement

The new Hospital Food Standards and Strategy Group

11.25

Session 3 25 mins

Andy Jones Chair PS100 Group

HFS, GBS and CQUINs plus DEFRA and public sector procurement

11.50     

Session 4 25 mins

Norma McGough Coeliac UK

Gluten Free provision in hospitals and implications for patients -  labelling/signposting/legislation/accreditation

12.15

Panel Q&A on morning sessions

Chaired by Maxine Cartz

 

12.45

Lunch and Networking

 

 

13.30

Session 5 plus Q&A 30 mins

Liz Boaden

All matters IDDSI

14.00

Session 6 25 mins

Phil Shelley Past Chair HCA

Current Challenges of hospital caterers – waste recycling and the environment

14.25

Session 7 25 mins

Heather Russell The Vegan Society

Catering well for vegans in hospital

14.50

Panel Q&A and close

Chaired by Maxine Cartz

 

15.00

Coffee/Tea

 

 

15.15    

AGM for members only

Chaired by Maxine Cartz

 

16.00    

Finish

 

 


Past Events


Nutritional Analysis and Food Labelling – Benefits and Pitfalls

Speakers included experts in nutritional labelling from NHS and industry.

Date: Tuesday 5th July 2016

Time: 10am to 3.30pm

Location: Post Graduate Medical Centre, UHB, QE Hospital Mindelsohn Way, Edgbaston, BIRMINGHAM, B15 2WB


Tackling nutrition in residential care catering and dietetic perspectives

Joint event with National Association of Care Catering

27th April 2016 | 9am - 4.30pm
Hospitality House N2, London

Aims:

  • To learn about the challenges facing catering teams in providing food services to residents in care homes and look at ways of working together with dietitians that can help to meet some of these challenges.
  • To discuss menu planning principles and the challenges associated with the varied dietary needs and special diets we need to cater for highlight joint working practices that could be used to support this to meet these challenges.

Speakers included:

Carolina Lecko, NHS England - What standards are we trying to meet for our care customers
Christine Russel, BAPEN - How should we interpret the survey of nutrition standards in care settings?
Rachel Masters, Focus on undernutrition - A dietitians approach to supporting and nourishing
Sophie Musrray, Sunrise Senior Living - A caterers approach to supporting and nourishing
Preston Walker, Chef, Oak House Residential Care